Top
10
Doctor insights on: Are There Any Side Effects Of Taking Flonase

Share
1

1
Are there any side effects of taking flonase?

Are there any side effects of taking flonase?

Yes: There are several, but the most common one is epistaxis, or nosebleeds. Some people may experience headaches nasal burning, or cough. Since it is topical, very little is actually absorbed into the body. ...Read more

See 1 more doctor answer
Dr. Melissa Gowans
322 doctors shared insights

Fluticasone (Definition)

Fluticasone is a nasal preparation which is a kind of ...Read more


2

2
Is Flonase safe? There were so many side effects listed on webmd. Are any dangerous?

Is Flonase safe? There were so many side effects listed on webmd. Are any dangerous?

Yes: Flonase has been around for many years and if used properly as recommended is a safe medication. All medications have possible side effects but is used for the right conditions and as instructed can be safe. ...Read more

5

5
Nasacort (triamcinolone) or flonase: which is better and has less severe side effects?

Nasacort (triamcinolone) or flonase: which is better and has less severe side effects?

See a doctor: It is difficult to answer since I am unfamiliar with your medical history. I recommend seeing a doctor who knows your medical history so that they can make a proper diagnosis and give you something to get rid of the condition or relieve symptoms. ...Read more

6

6
Whats the side effects of Flonase. I feel like the flu is coming on. is this from Flonase.

Not Likely: While Flonase does list upper respiratory tract infections as a possible side effect, this occurs only rarely in real practice. The amount of actual steroid you get with Flonase is about 1/5 of a milligram per day. This is usually not enough to cause problems with infections or immune suppression. ...Read more

See 2 more doctor answers
10

10
Is it safe to use Advair and Flonase together? Can they cause you to be shaky or nauseated? I worry about side effects due to sensitivities.

Yes but: if you are taking high-dose Advair , the additive effective of Flonase may theoretically add to the steroid effects leading to a slightly higher risk of cataract. In practice, I have yet seen this problem. The long acting bronchodilator(LABA) portion of Advair can cause shakiness. Ask your doctor to see if a trial with leukotriene modifier may be considered in place of LABA ...Read more

Flonase (Definition)

Flonase is the brand name of a nasal steroid spray ...Read more